# SDR HYIA69SCHYDLK

- Difficulty date: February 17, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N69SC
- Make and model: Cessna 402C
- Aircraft serial: 402C0041
- Aircraft time: 26,372 hours
- Engine: Cont TSIO520VB
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Sight Tube
- Part number: 511700712
- Condition: Unserviceable
- Location: Hyd Reservoir
- Component: Reservoir, Cessna
- Component part number: 511700728
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, DURING CRUISE CONFIGURATION, HYDRAULIC PRESSURE LIGHT ILLUMINATED, FOLLOWED BY WHAT APPEARED TO BE SMOKE COMING FROM UNDER THE INSTRUMENT PANEL. FOLLOWED CHECKLIST TO ALLEVIATE SMOKE FROM CABIN. DIVERTED TO CLOSEST AIRPORT. LANDED WITHOUT INCIDENT.  MX INSPECTED ACFT, FOUND HYD RESERVOIR SIGHT TUBE RUPTURED, AND RESERVOIR EMPTY. NO EVIDENCE OF SMOKE OR FIRE WAS FOUND. WHAT WAS THOUGHT TO BE SMOKE BY THE CREW WAS ATOMIZED HYD FLUID FROM RUPTURED SIGHT TUBE.   MX REMOVED AND REPLACED SIGHT TUBE, SERVICED RESERVOIR, AND RELEASED ACFT BACK TO SERVICE.
